# SDR DL757961007

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 29,072 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AT 500 FEET, HAD 3 COMPRESSOR STALLS ON RT ENGINE, THROTTLE RETURNED TO IDLE.  EMERGENCY DECLARED AND RETURNED TO SFO WITH ENGINE AT IDLE.  VISUALLY INSPECTED ENGINE AND CHECKED ALL CHIP DETECTORS AND MAIN OIL FILTER, ALL OK.  BORESCOPE INSPECTION FOUND DAMAGE BEYOND LIMITS TO HPC STAGE 16.   REPLACED RT ENGINE.
